Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Real functions coming from flows on compact spaces and concepts of almost periodicity


Authors: L. Auslander and F. Hahn
Journal: Trans. Amer. Math. Soc. 106 (1963), 415-426
MSC: Primary 54.82
MathSciNet review: 0144325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0144325-8
PII: S 0002-9947(1963)0144325-8
Article copyright: © Copyright 1963 American Mathematical Society